Hi! I have a question I'm hoping others can help with. I went on my diabetic meds a few months back. Just when I knew I should be dropping pounds, I gained. I later lost most of it but then just stayed the same. When I KNEW I should be dropping weight, it stayed the same. I forgot to take my actos for a couple of days and lost a couple of pounds. This weekend I forgot actos again for a couple of days, and was down 2 lbs today. After the indulgent weekend I had, my weight should have gone up, if anything. A co-worker told me she was on actos and gained 30 lbs. I really wonder now if the actos is causing more problems than it's helping. My doc also added metformin to my regimen. A friend looked up both meds today for me while I was at work and sent me links. Both of them have tons of bad side effects. I've been in a lot of pain daily. I have been very tired, thirsty, hungry, etc. My teeth (or gums) have been hurting, etc. My foot pain has been worse, even though the sugar is lower. I had my lowest recorded reading today, 103. But, a couple of hours before it was over 200, which is high for me nowadays. That was when I decided to take an actos, so, the actos clearly helps. However, my weight is dangerously high and needs to come down. I've changed enough things to know I would normally be dropping the weight off lately. Since every time I forget to take it, I drop pounds. So, now I am concerned that it is keeping me from losing weight, AND causing pain, tiredness, muscle soreness, teeth problems, etc. This really sucks! I've been trying to change things about myself and have been working outside of the home 5 days a week, been more active, eating less, etc. I'm in constant pain, am worn out easy, etc. I'd LOVE to be able to get better but losing weight is one of the first things I need to do. I plan to call my doctor tomorrow. He's right up the street from my work, I hope he takes me seriously and can HELP me. I have too many things I need to do, staying fat and miserable is not on my list.
Any suggestions or advice regarding the meds? I'm thinking of staying on metformin for now. I've tried to do natural things I've looked up, those didn't work for me.